Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Jonathan C. Mattingly    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Hairer, M; Mattingly, J, The strong Feller property for singular stochastic PDEs (2016)  [abs]
  2. Tempkin, JOB; Koten, BV; Mattingly, JC; Dinner, AR; Weare, J, Trajectory stratification of stochastic dynamics (2016)  [abs]
  3. Herzog, DP; Mattingly, JC, A practical criterion for positivity of transition densities, Nonlinearity, vol. 28 no. 8 (August, 2015), pp. 2823-2845, ISSN 0951-7715 [repository], [doi]
  4. Lawley, SD; Mattingly, JC; Reed, MC, Stochastic Switching in Infinite Dimensions with Applications to Random Parabolic PDE, SIAM Journal on Mathematical Analysis, vol. 47 no. 4 (January, 2015), pp. 3035-3063, ISSN 0036-1410 [repository], [doi]
  5. Huckemann, S; Mattingly, J; Miller, E; Nolen, J, Sticky central limit theorems at isolated hyperbolic planar singularities, Electronic Journal of Probability, vol. 20 (2015) [repository], [doi]
  6. Herzog, D; Mattingly, J, Noise-induced stabilization of planar flows II, Electronic Journal of Probability, vol. 20 (2015) [repository], [doi]  [abs]
  7. Luo, S; Mattingly, JC, Scaling limits of a model for selection at two scales (2015) [1507.00397v1]  [abs]
  8. Mattingly, JC; Pardoux, E, Invariant measure selection by noise. An example, Discrete and Continuous Dynamical Systems, vol. 34 no. 10 (2014), pp. 4223-4257, ISSN 1078-0947 [arXiv:1403.3593], [repository], [doi]  [abs]
  9. Hotz, T; Huckemann, S; Le, H; Marron, JS; Mattingly, JC; Miller, E; Nolen, J; Owen, M; Patrangenaru, V; Skwerer, S, Sticky central limit theorems on open books, The annals of applied probability : an official journal of the Institute of Mathematical Statistics, vol. 23 no. 6 (2013), pp. 2238-2258, ISSN 1050-5164 [arXiv:1202.4267], [12-AAP899], [doi]  [abs]
  10. Luo, S; Reed, M; Mattingly, JC; Koelle, K, The impact of host immune status on the within-host and population dynamics of antigenic immune escape., Journal of the Royal Society Interface, vol. 9 no. 75 (October, 2012), pp. 2603-2613 [22572027], [doi]  [abs]
  11. with Mattingly, JC; McKinley, SA; Pillai, NS, Geometric ergodicity of a bead-spring pair with stochastic Stokes forcing, Stochastic Processes and their Applications, vol. 122 no. 12 (2012), pp. 3953-3979, ISSN 0304-4149 [MR2971721], [0902.4496], [repository], [doi]  [abs]
  12. with Athreyaz, A; Kolba, T; Mattingly, JC, Propagating lyapunov functions to prove noise-induced stabilization, Electronic Journal of Probability, vol. 17 (November 2, 2012), pp. 1-38, ISSN 1083-6489 [math/111.1755], [repository], [doi]  [abs]
  13. Porporato, A; Kramer, PR; Cassiani, M; Daly, E; Mattingly, J, Local kinetic interpretation of entropy production through reversed diffusion., Physical Review E - Statistical, Nonlinear, and Soft Matter Physics, vol. 84 no. 4 Pt 1 (Fall, 2011), pp. 041142 [22181122], [doi]  [abs]
  14. Koelle, K; Ratmann, O; Rasmussen, DA; Pasour, V; Mattingly, J, A dimensionless number for understanding the evolutionary dynamics of antigenically variable RNA viruses, Proceedings of the Royal Society of London: Biological Sciences, vol. 278 no. 1725 (May 4, 2011), pp. 3723-3730, ISSN 0962-8452 [repository], [doi]  [abs]
  15. with Hairer, M; Mattingly, JC; Scheutzow, M, Asymptotic coupling and a general form of Harris' theorem with applications to stochastic delay equations, Probability Theory and Related Fields, vol. 149 no. 1 (2011), pp. 223-259, ISSN 0178-8051 [MR2531551], [0902.4495], [repository], [doi]  [abs]
  16. with Anderson, DF; Mattingly, JC, A weak trapezoidal method for a class of stochastic differential equations, Communications in Mathematical Sciences, vol. 9 no. 1 (March, 2011), pp. 301-318, ISSN 1539-6746 [0906.3475], [repository]  [abs]
  17. with Hairer, M; Mattingly, JC, A theory of hypoellipticity and unique ergodicity for semilinear stochastic PDEs, Electronic Journal of Probability, vol. 16 no. 23 (2011), pp. 658-738, ISSN 1083-6489 [arXiv:0808.1361], [repository]  [abs]
  18. with Mattingly, JC; Stuart, AM; Tretyakov, MV, Convergence of numerical time-averaging and stationary measures via Poisson equations, SIAM Journal on Numerical Analysis, vol. 48 no. 2 (2010), pp. 552-577, ISSN 0036-1429 [MR2669996], [0908.4450], [repository], [doi]  [abs]
  19. Hairer, M; Mattingly, JC, Slow energy dissipation in anharmonic oscillator chains, Communications on Pure & Applied Mathematics, vol. 62 no. 8 (2008), pp. 999-1032, ISSN 0010-3640 [MR2531551], [arXiv:0712.3884], [doi]  [abs]
  20. with Martin Hairer, Yet another look at Harris' ergodic theorem for Markov chains (August, 2008) [arXiv:0810.2777]  [abs]
  21. Mattingly, JC; Suidan, TM, Transition measures for the stochastic Burgers equation, in Integrable systems and random matrices, Contemp. Math., Contemporary Mathematics, vol. 458 (2008), pp. 409-418, Amer. Math. Soc., Providence, RI, ISSN 0271-4132, ISBN 978-0-8218-4240-9 [MR2411921], [Gateway.cgi]
  22. with Iyer, G; Mattingly, J, A stochastic-Lagrangian particle system for the Navier-Stokes equations, Nonlinearity, vol. 21 no. 11 (2008), pp. 2537-2553, ISSN 0951-7715 [MR2448230 (2009h:76060)], [arXiv:0803.1222], [doi]  [abs]
  23. with Hairer, M; Mattingly, JC; Martin Hairer, , Spectral gaps in Wasserstein distances and the 2D stochastic Navier-Stokes equationsSpectral gaps in Wasserstein distances and the 2D stochastic Navier-Stokes equations, Annals of Probability no. 6 (2008), pp. 993-1032 [MR2478676], [math.PR/0602479]  [abs]
  24. Mattingly, JC; Anderson, DF, Propagation of fluctuations in biochemical systems, II: nonlinear chains, IET systems biology, vol. 1 no. 6 (November, 2007), pp. 313-325, ISSN 1751-8849 [repository], [doi]
  25. Anderson, DF; Mattingly, JC; Nijhout, HF; Reed, MC, Propagation of fluctuations in biochemical systems, I: Linear SSC networks, Bulletin of Mathematical Biology, vol. 69 no. 6 (August, 2007), pp. 1791-1813, ISSN 0092-8240 [MR2329180], [17457656], [doi]  [abs]
  26. Lamba, H; Mattingly, JC; Stuart, AM, An adaptive Euler-Maruyama scheme for SDEs: Convergence and stability, IMA Journal of Numerical Analysis, vol. 27 no. 3 (2007), pp. 479-506, ISSN 0272-4979 [MR2337577], [math.PR/0409057]], [doi]  [abs] [author's comments]
  27. Mattingly, JC; Suidan, T; Vanden-Eijnden, E, Simple systems with anomalous dissipation and energy cascade, Communications in Mathematical Physics, vol. 276 no. 1 (2007), pp. 189-220, ISSN 0010-3616 [MR2342292 (2008m:37135)], [math-ph/0607047], [doi]  [abs]
  28. Bakhtin, Y; Mattingly, JC, Malliavin calculus for infinite-dimensional systems with additive noise, Journal of Functional Analysis, vol. 249 no. 2 (2007), pp. 307-353, ISSN 0022-1236 [MR2345335], [math.PR/0610754], [doi]  [abs]
  29. Mattingly, JC; Suidan, TM; Vanden-Eijnden, E, Anomalous dissipation in a stochastically forced infinite-dimensional system of coupled oscillators, Journal of Statistical Physics, vol. 128 no. 5 (2007), pp. 1145-1152, ISSN 0022-4715 [MR2348788], [math-ph/0607047], [doi]  [abs]
  30. Nijhout, HF; Reed, MC; Anderson, DF; Mattingly, JC; James, SJ; Ulrich, CM, Long-range allosteric interactions between the folate and methionine cycles stabilize DNA methylation reaction rate., Epigenetics : official journal of the DNA Methylation Society, vol. 1 no. 2 (April/May 2006), pp. 81-87, ISSN 1559-2294 [17998813]  [abs]
  31. Mattingly, JC; Pardoux, É, Malliavin calculus for the stochastic 2D Navier-Stokes equation, Communications on Pure & Applied Mathematics, vol. 59 no. 12 (December, 2006), pp. 1742-1790, ISSN 0010-3640 [math.PR/0407215], [doi]  [abs]
  32. Hairer, M; Mattingly, JC, Ergodicity of the 2D Navier-Stokes equations with degenerate stochastic forcing, Annals of Mathematics, vol. 164 no. 3 (November, 2006), pp. 993-1032, ISSN 0003-486X [math.PR/0406087]  [abs]
  33. Mattingly, JC; Suidan, TM, The small scales of the stochastic Navier-Stokes equations under rough forcing, Journal of Statistical Physics, vol. 118 no. 1-2 (January, 2005), pp. 343-364, ISSN 0022-4715 (ISSN: 0022-4715.) [MR2122959], [math-ph/0408060], [Gateway.cgi], [doi]  [abs]
  34. Bakhtin, Y; Mattingly, JC, Stationary solutions of stochastic differential equations with memory and stochastic partial differential equations, Communications in Contemporary Mathematics, vol. 7 no. 5 (2005), pp. 553-582, World Scientific, ISSN 0219-1997 (ISSN: 0219-1997.) [MR2175090], [math.PR/0509166], [doi]  [abs]
  35. Hairer, M; Mattingly, JC, Ergodic properties of highly degenerate 2D stochastic Navier–Stokes equations, Comptes Rendus Mathematique, vol. 339 no. 12 (December, 2004), pp. 879-882, ISSN 1631-073X (ISSN: 1631-073X.) [MR2111726], [doi]
  36. Hairer, M; Mattingly, JC; Pardoux, É, Malliavin calculus for highly degenerate 2D stochastic Navier–Stokes equations, Comptes Rendus Mathematique, vol. 339 no. 11 (December, 2004), pp. 793-796, ISSN 1631-073X [MR2110383], [doi]
  37. Mattingly, JC; Mattingly, JC; Mattingly, JC, On recent progress for the stochastic Navier Stokes equationsOn recent progress for the stochastic Navier Stokes equationsOn Recent Progress for the Stochastic Navier Stokes Equations, Journées "Équations aux Dérivées Partielles", vol. XV (Summer, 2003), pp. viii+298, Universit\'e de Nantes, Nantes (Held in Forges-les-Eaux, June 2--6, 2003, The papers are available electronically at \url{http://www.math.sciences.univ-nantes.fr/edpa}.) [MR2050586(2004j:00022)], [pdf]  [abs]
  38. Mattingly, JC, Contractivity and Ergodicity of the Random Map $\boldsymbol{\lowercase{x\,\mapsto\,|x-\theta|}}$, Theory of Probability and Its Applications, vol. 47 no. 2 (2003), pp. 333-333, ISSN 0040-585X [repository], [doi]
  39. Mattingly, JC, The dissipative scale of the stochastics Navier-Stokes equation: Regularization and analyticity, Journal of Statistical Physics, vol. 108 no. 5-6 (December, 2002), pp. 1157-1179, ISSN 0022-4715 (Dedicated to David Ruelle and Yasha Sinai on the occasion of their 65th birthdays.) [MR2004e:76035], [pdf], [doi]  [abs]
  40. Mattingly, JC, Exponential convergence for the stochastically forced Navier-Stokes equations and other partially dissipative dynamics, Communications in Mathematical Physics, vol. 230 no. 3 (November, 2002), pp. 421-462, ISSN 0010-3616 [MR2004a:76039], [pdf], [doi]  [abs]
  41. Mattingly, JC; Stuart, AM; Higham, DJ, Ergodicity for SDEs and approximations: locally Lipschitz vector fields and degenerate noise, Stochastic Processes and their Applications, vol. 101 no. 2 (October, 2002), pp. 185-232, ISSN 0304-4149 [MR2003i:60103], [pdf], [doi]  [abs]
  42. Mattingly, J. C., Contractivity and ergodicity of the random map {$x\mapsto\vert x-\theta\vert $}, Teor. Veroyatnost. i Primenen., vol. 47 no. 2 (2002), pp. 388--397 [MR2004f:60148], [pdf]  [abs] [author's comments]
  43. Mattingly, JC; Stuart, AM, Geometric ergodicity of some hypo-elliptic diffusions for particle motions, Markov Processes and Related Fields, vol. 8 no. 2 (2002), pp. 199-214, ISSN 1024-2953 (Inhomogeneous random systems (Cergy-Pontoise, 2001).) [MR2003g:60101], [pdf]  [abs]
  44. Mattingly, JC; Mattingly, JC, Contractivity and ergodicity of the random map $x\mapsto|x-\theta|$, vol. 47 no. 2 (2002), pp. 388-397 [doi]
  45. E, W; Mattingly, JC, Ergodicity for the Navier-Stokes equation with degenerate random forcing: Finite-dimensional approximation, Communications on Pure & Applied Mathematics, vol. 54 no. 11 (November, 2001), pp. 1386-1402, ISSN 0010-3640 [MR2002g:76075], [pdf], [doi]  [abs]
  46. E, W; Mattingly, JC; Sinai, Y, Gibbsian Dynamics and Ergodicity¶for the Stochastically Forced Navier–Stokes Equation, Communications in Mathematical Physics, vol. 224 no. 1 (November, 2001), pp. 83-106, ISSN 0010-3616 (Dedicated to Joel L. Lebowitz.) [MR2002m:76024], [pdf], [doi]
  47. Holmes, PJ; Mattingly, JC; Wittenberg, RW, Low-dimensional models of turbulence or, The dynamics of coherent structures, in From finite to infinite dimensional dynamical systems (Cambridge, 1995), vol. 19 (2001), pp. 177-215, Kluwer Acad. Publ., Dordrecht [MR2004h:76106], [978-94-010-0732-0_7], [doi]
  48. Mattingly, JC, Ergodicity of 2D Navier-Stokes Equations with¶Random Forcing and Large Viscosity, Communications in Mathematical Physics, vol. 206 no. 2 (October, 1999), pp. 273-288, ISSN 0010-3616 [doi]
  49. Mattingly, JC; Sinai, YG, An elementary proof of the existence and uniqueness theorem for the Navier-Stokes equations, Communications in Contemporary Mathematics, vol. 1 no. 4 (1999), pp. 497-516 [MR2000j:35226], [repository]  [abs]
  50. Holmes, PJ; Lumley, JL; Berkooz, G; Mattingly, JC; Wittenberg, RW, Low-dimensional models of coherent structures in turbulence, Physics Reports, vol. 287 no. 4 (August, 1997), pp. 337-384, ISSN 0370-1573 [MR98j:76065], [pdf], [doi]
  51. Mattingly, Jonathan C., Ergodicity of 2D Navier-Stokes equations with random forcing and large viscosity, Comm. Math. Phys., vol. 206, no. 2, pp. 273--288, 1999 [MR2000k:76040], [pdf]
  52. Jonathan C. Mattingly, The Stochastic Navier-Stokes Equation: Energy Estimates and Phase Space Contraction, PhD Thesis, Princeton University 1998 [ps]

Papers Submitted

  1. with Bakhtin, Y; Hurth, T; Mattingly, JC, Regularity of invariant densities for 1D systems with random switching, Nonlinearity, vol. 28 no. 11 (October, 2015), pp. 3755-3787, ISSN 0951-7715 [arXiv:1406.5425], [repository], [doi]  [abs]
  2. with Stephan Huckemann, Ezra Miller, James Nolen, Sticky central limit theorems at isolated hyperbolic planar singularities (October, 2014) [arXiv:1410.6879]  [abs]
  3. with David P. Herzog, Noise-Induced Stabilization of Planar Flows II (April, 2014) [arXiv:1404.0955]
  4. with David P. Herzog, Noise-Induced Stabilization of Planar Flows I (April, 2014) [arXiv:1404.0957]
  5. with Sean D. Lawley and Michael C. Reed, Stochastic switching in infinite dimensions with applications to random parabolic PDEs (2014) [arXiv:1407.2264]  [abs]
  6. with Lawley, SD; Mattingly, JC; Reed, MC, Sensitivity to switching rates in stochastically switched odes, Communications in Mathematical Sciences, vol. 12 no. 7 (2014), pp. 1343-1352, ISSN 1539-6746 [arXiv:1310.2525], [repository], [doi]  [abs]
  7. Elizabeth Munch, Paul Bendich, Katharine Turner, Sayan Mukherjee, Jonathan Mattingly, John Harer, Probabilistic Fréchet Means and Statistics on Vineyards (2013) [arXiv:1307.6530]  [abs]

Preprints

  1. Martin Hairer, Jonathan C. Mattingly, Etienne Pardoux, Malliavin calculus and ergodic properties of highly degenerate 2D stochastic Navier--Stokes equation, Comptes rendus Mathematique (CRAS), In press (Summer, 2004) [math.PR/0409057]  [abs] [author's comments]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320